Stomach Ache After Taking Laxatives?

Illustration of Stomach Ache After Taking Laxatives?
Illustration: Stomach Ache After Taking Laxatives? Bing

Doctor,rnMy mother is sick, and received an initial diagnosis from the doctor, namely CKD, metabolic acidosis.rnThen, in 2 days my mother did not defecate. Then, to expedite defecation, a laxative with the brand of microl*x was given. As a result, defecation came out smoothly after consuming 1 tube as recommended. However, after that the effect of my mother’s stomach became very heartburn. What do you think is the cause? And is this condition still normal?

1 Answer:

Hello Indra, thanks for asking at HealthReplies.com :')

Complaints of bowel disorders that your mother is experiencing can be included in the symptoms of constipation or constipation. Constipation or constipation is a condition that occurs when defecation is not smooth or difficult to defecate or defecate less than 3 times a week. One of the treatments for constipation is to take laxatives that can be taken orally (taken by mouth) or suppositories (inserted through the anus). Microlax is one of the trademarks that functions as a laxative that can help launch bowel movements. The mechanism of action of this drug is to reduce the surface tension of the stool so that the stool is easily wetted, absorb water into the large intestine so that the stool is easily excreted, and lubricate the rectum so that the stool is easily excreted. This condition may be the cause of the heartburn or abdominal pain that your mother is experiencing. The feeling of heartburn that is felt after the use of laxatives can be included in a normal condition. However, if the feeling of heartburn is getting worse over time or feels more and more intolerable, it is necessary to estimate that there is a medical condition or other disorder in your mother's stomach that is causing the pain.

It is advisable to return to the health condition of your mother to the doctor so that further examination and treatment can be carried out. So that it can be ascertained whether the complaints of heartburn that he experienced were true only because of the use of laxatives alone, or caused by other medical conditions. There are several things that can be done to help launch a bowel movement:

Maintain a healthy diet and lifestyle Increase fiber consumption by consuming fruits, vegetables, and whole grains. Regular exercise. Do not delay defecation. Set bowel habits Put your knees in a higher position than your hips when defecating, for example when sitting on the toilet use a small stool to put your feet or use a squat toilet Hope this information is useful :')

- dr. Lia N. Amalina

: by

Related Question

(2 years ago)

...

Can A Swollen Heart Return To Normal?

Can A Swollen Heart Return To Normal?

(2 years ago)

Can a swollen heart be returned to normal size by taking medication from a doctor? Thank you...

Leave a Reply

Your email address will not be published.